# SDR SIMA20220517008

- Difficulty date: May 17, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 14,990 hours, 9,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fwd Galley Rh
- Component: Track, R/H
- Component part number: 17003263001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY RH FLOOR BEAM CORRODED JUST FWD OF RH LOWER SEAT TRACK. (LEVEL 2 CORROSION) (MAJOR REPAIR) -C/A-PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGE FROM FWD GALLEY RH FLOOR BEAM JUST FWD OF RH LOWER SEAT TRACK AND FABRICATED AND INSTALLED FILLER AND DOUBLER IAW ERS-EJ-53MR-4548
